# SDR SIMA200723902

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- Aircraft time: 26,210 hours, 26,646 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: 426833
- Part serial: 454
- Condition: Failed
- Location: Brakes
- Part time: 19,289 hours, 19,627 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-SKID INOPERATIVE MESSAGE, ABORTED TAKEOFF.  REMOVED AND REPLACED BRAKE CONTROL BOX IAW SAAB AMM 32-43-85.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
